All Journal Entries Journals

Totally messed up sleep cause of a new drug

Jul 16, 2011 - 0 comments
Tags:

MESSED UP

,

sleep

,

new drugs

,

symptom

,

Thyroid

,

test



I had been going along just fine and the jitters and tremors became so bad on Friday that I went to the docs about this.  He felt my Thyroid was too high and sent me for bloodwork and put me on a beta blocker which helped however also messed up my sleep pattern.  I woke up this morning and still have the jerkiness cause of eating and it's related to when I eat.  Something gets stirred up inside and starts up this viscious cycle.  Too many things going on to try to figure it out.  I went online to check the results of my Thyroid and sure enough the T4 is way too high, so this morning I cut the 100mcg pill in half and took 50 mcg along with 10mcg of T3 Lio-Thyronine which is bang on in my test results.  The beta blocker only gave me side effects which again I find worse than the symptoms that I suffering from , so I'd rather take a pain pill for the symptoms of jerking that are somewhat painful than a beta blocker.  I was given a low dose of 25 mg to cut in half and take twice a day.  I did this yesterday and this morning I woke up with my head still bothering me from these pills that I'm not going to take them today and see how I manage.  I also introduced Aerobic Oxygen a couple of days ago after I started with boiling my own water and keeping it in a Thermos to keep the water ionized and drank a few sips every half hour all day long.  I am going to go back to that today and see about leaving out the Aerobic Oxygen.  I can't see that the Aerobic Oxygen would do any harm, however I'm  going to experiment without it and see where this takes me.  I reacted yesterday so badly and this happened right after taking my regular injection of glutathione, Nadh and B12, but this shouldn't cause such a reaction at least my doctor said so and I didn't think so either.  I'm going to read up on Glutathione if it's possible that it could cause shakiness and jitters.  This hasn't killed me yet and I'm still truckin' but after this jolt I feel like I had been hit by one.  The DMSA pills are not affecting me either cause I',m taking them in 500mg doses only twice a week to slowly remove the Lead from my body.  

Post a Comment